# SDR 97ZZZX3179

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239CA
- Make and model: Lear 25B
- Aircraft serial: 25B149
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Required Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CYYC - ON TAKEOFF, NOSE GEAR RED LIGHT STAYED ON AFTER GEAR RETRACTION.  GEAR WAS LOWERED AND HAD 3 GREEN LIGHTS.  AIRCRAFT RETURNED TO CYYC WITH NO FURTHER INCIDENT.  NOSE STRUT WAS SERVICED AND AIRCRAFT RETURNED TO SERVICE.
